# SDR ASAA2016120618962

- Difficulty date: December 6, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 12,537 hours, 4,104 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246604199
- Condition: Faulted
- Location: Apu
- Part time: 12,570 hours, 4,116 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIED APU START AND RECEIVED A MAINT & FAULT LIGHT.  START UNSUCCESSFUL.  ACFT GROUNDED. REMOVED & REPLACED APU START CONVERTER IAW AMM 49-41-61. REMOVED AND REPLACED APU STARTER GENERATOR IAW AMM 49-41-21. OPS CHECKED GOOD IAW AMM 49-41-61. COMPLETED OPS CHECK IAW AMM 49-41-21, NO DEFECTS NOTED.
